# SDR UALA2012121707262

- Difficulty date: December 15, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,500 hours, 22,836 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING FM PANEL OUTBOARD OF MAIN LANDING GEAR INBD OF CANOE.  WASHER IS THERE; SCREW GONE.  INSTALLED FASTENER.
